MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO SR; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION ESSENTIO SR; IMPLANTABLE PACEMAKER
Model Number L100
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect, Inadequate or Imprecise Result or Readings (1535); Interrogation Problem (4017)
Health Effect - Clinical Codes Bradycardia (1751); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable pacemaker could not be interrogated due to possible low battery as the device was implanted for about 10 years.The patient showed up in the emergency room with a heart rate of 27 beats per minute.The field representative was still not able to interrogate the device and got a red screen for voltage too low for projected remaining capacity in storage mode.Subsequently, the device was explanted and replaced with a new device.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This supplemental correction report was filed to capture correction on h6: device codes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This supplemental correction report was filed to capture correction on h6: device codes.Revision to fields f10 and h6 patient codes.This supplemental report has been created to capture additional information and information correction.
 
Event or Problem Description

Brand Name
ESSENTIO SR
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22135390
Report Number2124215-2025-36360
Device Sequence Number8437224
Product Code LWP
UDI-Device Identifier00802526558900
UDI-Public(01)00802526558900(17)160908
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/08/2016
Device Model NumberL100
Device Catalogue NumberL100
Device Lot Number464348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/12/2025
01/06/2026
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/12/2025
01/22/2026
Date Device Manufactured10/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale